# SDR SWIA2021082060600

- Difficulty date: June 9, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 37,634 hours, 23,902 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Corroded
- Location: Bs 518 S26-27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FORWARD CARGO DOOR Â€“ FS518.00 STGR27 Â€“ STGR26L SUPPORT BRACKET HAS CORROSION. (MARKED)     (C-CHECK RO 8/18/2021)    REMOVED AND REPLACED THE FORWARD CARGO DOOR SUPPORT BRACKET AT FS.518 BETWEEN STGR27 AND STGR26L WITH NEW REF CRJ 900 SRM 51-42-21-001-001-A01 AND CRJ 900 SRM 51-42-22-001-001-A01.
